Depression and coming off geodon

Postby Dreamlinc » Sat Oct 14, 2017 8:24 pm

Hello,
I am new here and have been slowly tapering off of geodon due to unbareab side effects, it has been difficult but the worst part has been constant crying which literally has kept me in bed all day, does anyone have experience with coming off this stuff and depression from it? Please let me know I want to help myself but all I want to do is cry, please give any feedback if you have any thank you
Dreamlinc
New Member
 
Posts: 2
Joined: Sat Oct 14, 2017 7:49 pm
Likes Received: 0


#1

Postby Translucent » Mon Oct 16, 2017 12:05 am

I'm currently getting off clozapine, which is also an antipsychotic. I'm finding it hard to sleep but I'm glad to be off that garbage. If you feel like crying, I feel it's good to either pray, or find an outlet such as a counsellor or psychologist. A third party, y'know?
Translucent
Full Member
 
Posts: 145
Joined: Thu Aug 11, 2016 1:20 am
Likes Received: 10

#2

Postby laureat » Mon Oct 16, 2017 1:40 am

Drugs can manage to deal with the symptoms: i bieve they are good to support when you cannot control

But it is the mindset that can switch from depression to happiness and there is no more need for drugs

Do not only use drugs: try to find the best mindset to live with
laureat
Senior Member
 
Posts: 1290
Joined: Fri Aug 24, 2012 10:45 pm
Location: Kosovo
Likes Received: 98

#3

Postby Dreamlinc » Tue Oct 17, 2017 12:12 am

Thank you for your replies, yes I do see a counselor and I have someone I see to help me manage my meds. I am now trying vraylar to help with the depression. I was on geodon but it made me feel so anxious so I got off of it. Thank you for your posts. I
Dreamlinc
New Member
 
Posts: 2
Joined: Sat Oct 14, 2017 7:49 pm
Likes Received: 0



  • Similar Topics
    Replies
    Views
    Last post

Return to Depression